Had my appt today, and my Dr said the same thing about taking Zoloft while bf'ing - that I'd be better off waiting until after weaning. He did all the blood test that I asked for, including DHEA, so I'm anxiously awaiting results now.
Trying to remember back, I was also on atenalol, a beta blocker, for my blood pressure spikes/panic attacks/palpitations at the time. My bp started getting too low on the meds as I got better, so I weaned off that at the same time, so it's hard to know what was caused by what, but I think the zoloft was causing really vivid dreams, so that I would feel like I didn't get as much sleep thru the night. Also after a while I started to gain a little weight. It was probably because I was feeling more content. I know lots of folks who take it who get no side effects though, so everyone's different I guess. I think I was feeling like I was much better at the time, so I wanted to try going off the meds. The zoloft did seem to reset me. Maybe I need resetting again :)
Interestingly, my doctor addressed my vertigo spells/dizzyness I've been having lately. He said to try an over the counter med to help my inner ear (Antivert - it's similar to benadryl). So I'm going to give that a try. I'd been having vertigo and dizzy spells off and on since getting Mirena out. So hoping that will help.
Will post back if anything interesting comes of my labs.